It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: To Mmick on dizzyness!

Re: To Mmick on dizzyness!

[ Back to Messages ]

Message

Posted by mmick on August 16, 2000 at 21:52:18:

In Reply to: To Mmick on dizzyness! posted by Tina on August 13, 2000 at 21:03:41:

Hey Tina!

I've been out of town for a while (at the beach!) and just got your messages.

Thanks for your posts and for introducing me to some new sites! I had the dizziness BEFORE taking remeron, but it probably is not helping. The dizziness does seem to be less if I abstain from alcohol, so I'm still suspecting the effexor as the main culprit.

I'm back to my monetary anxiety and feeling the need for a "family" and school setting.

M
: Hey Mick,
:
: Go to this link, then look at the post from Matt on 1/2/99!
: http://www.dr-bob.org/babble/19990501/msgs/1924.html
: This may be what's causing your dizziness! It's the first thing that popped up when I did a search on Remeron so I'll continue my search later, just wanted to get this to you A.S.A.P.

: I'll also be back to the other thread with you later today or early tomorrow.

: Cheers, Tina




Follow Ups




All times are GMT -7. The time now is 07:37 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!